# SDR SIMA20190109009

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 4,351 hours, 2,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ENTRY PHOTOLUMINESCENT STRIP WORN. C/A-REMOVED AND REPLACED  FWD GALLEY ENTRY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
